# SDR 99UAL900408

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7451U
- Make and model: Boeing 727222
- Aircraft serial: 21905
- Engine: Pwa JT8D15
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 760.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AND INSTALLATION OF THE PREVENTIVE MOD PER  SERVICE BULLETIN727-57-0012 AS MANDATED BY AD94-07-08 AND AD90-06-09 ON THE LBL 70.5 RIB CHORD AT STATION 760.5 TWO CRACKED FASTENER HOLES WERE FOUND.  FATIGUE.  C0RRECTION, BOTH HOLES WERE OVERSIZED UNTIL THE CRACKS WERE ILLUMINATED AND OVERSIZED FASTENERS INSTALLED.  THIS REPAIR WAS APPROVED AS AN ALTERNATE MEANS OF COMPLIANCE TO AD94-07-08 AND AD90-06-09 BY BOEING'S DER.
